International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1987 / Article

Open Access

Volume 10 |Article ID 745028 | https://doi.org/10.1155/S0161171287000723

A. Kumar, R. P. Bhagat, "Poisson stability in product of dynamical systems", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 745028, 2 pages, 1987. https://doi.org/10.1155/S0161171287000723

Poisson stability in product of dynamical systems

Received10 Jul 1986
Revised14 Oct 1986

Abstract

This paper deals with Poisson stable and distal dynamical system. It is shown that the product of Poisson stable motions is a Poisson stable motion in dynamical systems.

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views82
Downloads277
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.